# SDR AALA20131205001

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 45,639 hours, 11,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT ASSEMBLY AT RT NR 4 DOOR DAMAGED.  REPLACED EMERGENCY EXIT SIGN BY RT NR 4 DOOR IN AFT GALLEY.  OPERATIONS CHECKED NORMAL.
